# SDR SWAA2022053197670

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328 AT RBL42 AND WL208.1 AT FWD GALLEY AREA 2022-207223 ; REPAIRED FLOOR BEAM LOCATED BS328 AT LBL 6 TO RBL 60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 THIS REPAIR IS CATEGORY A.THIS REPAIR IS DOCUMENTED ON FAULT TTG8Q00C3N3L.
